MAUDE Adverse Event Report: COVIDIEN MAGELLAN; SYRINGE, PISTON

COVIDIEN MAGELLAN; SYRINGE, PISTON
Model Number 8881882812
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 7/12/17.An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
The customer states liquid residue in the syringe.

Brand Name
MAGELLAN
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701 9062
MDR Report Key6706132
Report Number1915484-2017-05037
Device Sequence Number16403737
Product Code FMF
UDI-Device Identifier10884521005921
UDI-Public10884521005921
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881882812
Device Catalogue Number8881882812
Device Lot Number612434X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2017
Initial Report FDA Received Date07/12/2017
Patient Sequence Number1